MathSciNet Relay Station
MathSciNet bibliographic data
MR2321105 (2009h:37020) 37B10 (37B40)
Desai, Angela Subsystem entropy for $\Bbb Z\sp d$ sofic shifts. Indag. Math. (N.S.) 17 (2006), no. 3, 353–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement